Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 8, No. 2


  •  Sophia Wang    

Abstract

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 8, Number 2

 

Abdelaziz Mennouni

Antonio Boccuto

Arman Aghili

Eric José Avila

Fei Han

Gabriela CIUPERCA

Jalal Hatem

Khalil Ezzinbi

Marek Brabec

Michael Wohlgenannt

Peng Zhang

Pengcheng Xiao

Roberto S. Costas-Santos

Rosalio G. Artes

Sanjib Kumar Datta

Selcuk Koyuncu

Sergiy Koshkin

Vishnu Narayan Mishra

Youssef El-Khatib

Zhongming Wang

Zoubir DAHMANI



This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1916-9795
  • ISSN(Online): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

  • h-index (February 2019): 18
  • i10-index (February 2019): 48
  • h5-index (February 2019): 7
  • h5-median (February 2019): 10

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact